# SDR FDEA201401220167

- Difficulty date: January 22, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 68,708 hours, 15,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA75791
- Condition: Corroded
- Location: Bs 1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1239, X 47.5 FOUND CORRODED.  REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1229-1269 IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 119.
